MAUDE Adverse Event Report: INSTITUT STRAUMANN AG CIM Ø3.3MM ND, ZLA 12MM, AH4MM, ZRO2; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG CIM Ø3.3MM ND, ZLA 12MM, AH4MM, ZRO2; ENDOSSEOUS DENTAL IMPLANT
Model Number Ceramic TL
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted 2023-01-27 in ada 6.Details of surgery: implant surface not completely covered with bone and immediate extraction site.On (b)(6) 2023, non-osseointegration was verified.Patient presented with bone type iii and inadequate bone quality/quantity.The device was forwarded to the manufacturer.There were no reported patient injuries or complications.

Brand Name
CIM Ø3.3MM ND, ZLA 12MM, AH4MM, ZRO2
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key17280335
Report Number0001222315-2023-016780
Device Sequence Number5296740
Product Code DZE
UDI-Device Identifier07630031713803
UDI-Public07630031713803
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/07/2023
Report Date (Section F) 06/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/23/2025
Device Model NumberCeramic TL
Device Catalogue Number031.003S
Device Lot NumberCWH97
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/07/2023
Device Age31 MO
Event Location Other
Date Report to Manufacturer06/13/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale